# SDR U0GA ASR9556

- Difficulty date: February 3, 2023
- Submitted: February 5, 2023
- Operation: Air carrier
- Aircraft: N603PW
- Make and model: Agusta AW139
- Aircraft serial: 31309
- Aircraft time: 5,167 hours, 6,277 cycles
- Engine: Pwc PT6C67C
- Engine time: 3,560 hours, 2,045 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: D46451
- Part serial: NSN
- Condition: Shorted
- Location: Cabin
- Part time: 5,167 hours, 5,167 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE BEING VECTORED TO ITIWE ON THE RNAV 36 APPROACH INTO KHUM,
PASSENGERS IN THE CABIN OF THE AIRCRAFT STARTED YELLING TO GET THE CREW'S
ATTENTION ABOUT A STRONG BURNING ODOR. THE FLIGHT CREW CONFIRMED THE
PRESENCE OF THE ELECTRICAL/PLASTIC BURNING SMELL. THE VELCRO BARRIER ON THE
COVID CURTAIN WAS PULLED BACK TO BOTH ASSURE THE PASSENGERS THAT THE CREW
WAS AWARE OF THE SITUATION AS WELL AS TO CONFIRM IF THERE WAS SMOKE IN THE
CABIN OR NOT. NO SMOKE WAS VISIBLE TO THE CREW FROM THE COCKPIT. BOTH VENT
FANS WERE PLACED TO THE OFF POSITION. NEITHER THE HEATER NOR AIR CONDITIONER
WERE IN USE THROUGHOUT ANY PORTION OF THE FLIGHT, BOTH OUTBOUND AND INBOUND.
THE CREW OPENED BOTH COCKPIT VENTILATION WINDOWS TO HELP CLEAR OUT THE
SMELL AND CONTINUED THE RNAV 36 APPROACH TO AN UNEVENTFUL LANDING. NO
EMERGENCY WAS DECLARED.
TL-237604-2023 PERFORMED DETAILED INSPECTION OF ALL DC ELECTRICAL COMPONENTS IN CABIN AND COCKPIT OVERHEAD. INSPECTION FOUND AFT MOST PASSENGER ADVISORY LIGHT SHORTED AND BURNED.
